# SDR HEEA083185

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,060 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248109
- Part serial: 2012
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT FLOAT BAG LEAKING.
